MDJunction - People Helping People
 
Ask a Question
02/09/2010 09:54 PM

savella(page 2)

leslita
 
Posts: 8
Member

hello stacey, THANKS FOR SHARING, IT MAKES ME FEEL BETTER AND NOT SO ALONE. I TOO SUFFER FROM MULTIPLE DIAGNOSIS, AND ALSO TAKE MULTIPLE AMOUNT OF MEDICATIONS. I JUST HATE THE FACT THAT I AM SO YOUNG, AND I FEEL MY LIFE IS JUST PASSING ME BY. I STRUGGLE TO GET OUT OF BED EVERYDAY, AND YES, I AM SO SICK AND TIRED OF BEING SICK AND TIRED, I WANT TO MAKE CHANGES, POSITIVE CHANGES AND ALSO LOOSE WEIGHT. I JUST LACK THE ENERGY, I PRAY TO GET THAT ENERGY AND DRIVE THAT I NEED TO MAKE PERMANENT POSITIVE CHANGES!!Ermm Take Care and a HUG,, leslita
Reply

02/09/2010 10:44 PM
leslita
 
Posts: 8
Member

Tongue Happy Birthday, thanks so much for your reply, I feel really bad for you. I too can relate about parents, I am living with my Mom and we have a hard time getting along. She is also in a lot of pain and also disabled as me, is like everything she has, I have too!! She can just be really moody and hurt my feelings. Did you gain any weight on LYRICA? I had to get off of it, i gained 12 pounds in one month, the savella is okay, i am still lacking energy, how i wish i had energy just to have a better life. I know others may be worse off, but i just do not know how to handle this pain!! thanks, and a big hug, leslita

02/09/2010 11:09 PM
MissStacey
MissStacey  
Posts: 14845
VIP Member
I'm an Advocate

You are not alone and you can't compare yourself to others. Your pain and suffering is bad enough you don't ever have to say I know others have it worse off than I do and play down your illness. You are in real pain just worry about you and only you trust me it's not selfish it's natural. If you were to worry about everybody in the worlds illnesses you would be ones stressed out women in a major flare up! You have to take care of you! Everyones illnesses are different and treated differently. I pray you find some relief soon and you are in my thoughts and prayers always of course. Keep smiling and keep those posts coming sweet one! Hugs, Stacey Smile

02/10/2010 12:02 PM
Lynnette1212
Lynnette1212  
Posts: 1167
Senior Member

While we are talking about Savella, I'm thinking it's not working anymore. Is that possible? I'm mean, of course it is. But dang it. I've been keeping a log since the middle of January and my pain is not being relieved like it was in Nov. and Dec. I'm about a 4-6 most days and having to take my darvocet daily now, and it's not holding up. I don't see the Dr. til March 2, two weeks. Hoping I can make it.

Lynnette


02/10/2010 12:41 PM
mjcolenc
mjcolenc  
Posts: 412
Member

I'm taking Savella right now. i am hoping to get to my doctor tomorrow and get put on something else. My side affects are not being able to sleep now for 3 weeks, and then when I do, I am having nightmares, worse palpitations than I normally have, the feeling of not being able to tolerate much of anything.

02/10/2010 02:27 PM
Lynnette1212
Lynnette1212  
Posts: 1167
Senior Member

I can't sleep either! And, I'm having nightmares too. I thought it was just me. I was just taking my amitrytiline for sleep and I still toss and turn. I'm sticking out longer because I'm almost out of options. I guess it's just what you can tolerate I guess.

04/19/2010 06:28 PM
reneemartin10
Posts: 6
Member

Wow, it's been a long time since I posted- just an update- Savella made me feel similar to how other's reported- right after I posted that all was well (3rd night), my heart started pounding, other side effects, etc- to sum it up I stopped taking every med and suffered for a few months. Finally begged my doctor for a sleep study, found out I had moderate sleep apnea and only 16% REM sleep per night, waking 17x per hour (could be worse!). A few nights with a C-Pap and believe this or not, ALL symptoms (pain, brain fog, anxiety, fatique, etc) resolved except I still have trouble falling asleep sometimes and my nasal mask or whatever gives me trouble, but, you know, whatever- I'll address that at my next visit, I just wanted to throw this out there in case anyone else has trouble sleeping and hasn't had a sleep study done. I know they can be expensive if you have to self-pay but most insurance and medicaid/medicare covers this. In my case, it's less expensive in the long run without all the dr. bills and expensive meds. I still have some pain, but not enough to worry about taking anything more than tylenol or aleve for. Wishing all of you the best,

Renee


04/19/2010 06:53 PM
reneemartin10
Posts: 6
Member

WOW, so many posts about Savella, many shared my same experience of bad side effects but if you can get past those (I couldn't, they were life threatening), I read that after two weeks the side effects lessened. Also, some posts spoke of how they experienced heart pounding out of their chest, hot flashes, etc on their third night- I wrote in on my third night that all was well- Ha! An few hours later I was suprised to find that the same thing was happening to me- it was frightening and my Dr. took me off of it immediately. Everyone is different though, and I've read of many who did really well. I tried staying on the lowest dose, still didn't work out though. On the upside, it did relieve the pain while I was taking it! Also- I found that eating first and ginger tablets taken before the dose helped me with the nausea. Good luck to you!!
Reply

Share this discussion with your friends:
<< Start < Prev 2 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved